Ibuprofen cautiously. >100 different infections could be causing the fever so there is no way to answer your question, but... Most of the infections are common colds etc. Give Ibuprofen - dose depends on child's weight. Fever itself is not harmful rather the underlying cause. 2% can have seizures. See md if acting very sick, if breathing hard/funny, crying excessively, dehydrated, excessively sleepy, stiff neck etc.
7 month old baby had high fever/wbc. Diagnosed with UTI from ecoli. A few days after treatment, some of his fingers started peeling a bit. Cause?
Hard to say. Sometimes bacteria can produce toxins that cause skin peeling but E coli is unlikely to do so. Also some antibiotics can cause skin rashes so it is possible it is the treatment. Or it could be completely unrelated and a completely different problem. If it does not improve, discuss with the baby's pediatrician. Read more...